# SDR HNAA2011061300167

- Difficulty date: June 7, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 65,158 hours, 73,912 cycles
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: 506012
- Condition: Failed
- Location: Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAN NOT TRANSMITT EITHER RADIO FROM NR1 ACP.  R & R REU.  OPS CHECKED GOOD.  OK FOR SERVICE IAW -8 MM 23-50-00.
